# SDR 2015FA0000169

- Difficulty date: March 31, 2015
- Submitted: April 30, 2015
- Operation: General aviation
- Aircraft: N7732Z
- Make and model: Amcnlg AL11
- Aircraft serial: AL1010
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Condition: Broken
- Location: Fuel System
- Part time: 420 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THESE FUEL LINES WERE CONNECTED TO QUANTITY INDICATORS FOR THE FUEL TANKS LOCATED AT THE WING ROOTS INSIDE THE FUSELAGE, 1 FOR EACH TANK, ARE A CLEAR SIGHT GLASS WITH INDICATOR MARKS TO SHOW THE VOLUME OF FUEL IN EACH TANK.  THE LINES CONNECTING THE INDICATOR TO THE FUEL TANK WERE CLEAR PLASTIC ABOUT .2500" X 4" LONG.  THE , 4 LINES, WERE HARDENED AND 1 HAD CRACKED AND BROKEN.  THERE IS NO WAY TO TURN THE FUEL OFF TO THESE GAUGES IF THEY BREAK.  THIS HAPPENED ON THE GROUND AND NOT IN THE AIR.  IF IT SHOULD HAPPEN IN THE AIR IT COULD DRAIN BOTH FUEL TANKS OR CAUSE A FIRE AND CREATE AN EXTREME EMERGENCY.
